Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
H6H

Off Accutane for 16 days. Problem?

Recommended Posts

Hello,

So i've been taking Accutane for 6 weeks (2x 40 mg/day) and then i got sick. I was prescribed prednisone, thus stopped taking accutane for 7 days, then after took it again for 3 days, then i got strep throat and was on antibiotics for another 7 days (again no accutane) and now i'm finally back on it. However my acne got a lot worse in the last couple days of not taking it. Will this effect the overall results? will i still be done with accutane in the 5 month period i was originally told?

Link to comment
Share on other sites

It shouldn't be a problem. All that matters is your cumulative dose and Accutane stays in your system for about 30 days. You may need to add extra time onto the 5 months to reach your cumulative dose, but probably only a couple of weeks.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×